# SDR FDEA202211112754

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Flange
- Part number: AJC7515501
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013 PER DRAWING NUMBER SN10550000 REVISION C ON LEFT HAND SIDE LOWER   VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION 2164, EXISTING   CRACK INDICATION FOUND FROM 2ND FASTERNER FROM BELOW TO LOWEST FASTERNER AND   UNABLE TO PROCEED FURTHER INSPECTION DUE TO WEB BLOCKAGE. LEFT HAND SIDE LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP   STATION 2164 REPAIR CARRIED OUT PER EA #1-5530-T0313159 B P4. TITLE: TITLE:   STABILIZERS Ï¿½ VERTICAL STABILIZER Ï¿½ REPAIR FOR CRACK AT VERTICAL STABILIZER REAR   SPAR LHS AND RHS FWD AND AFT FLANGES. FOR FURTHER WORK DETAIL REFER TO SNRM:   N01061. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  11/11/2022
